MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012537-100
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The absolute pro stent system was returned and visual analysis was performed on the returned device.The handle of this device was opened to inspect the mechanical components and found no anomalies.The reported issue was unable to be confirmed as the stent remains in the patient.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the electronic complaint handling database revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported information of the distal end of the stent being narrowed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Evaluation summary: the investigation was unable to determine a conclusive cause for the reported information of the distal end of the stent being narrowed.It is possible that anatomical conditions prevented the distal end of the stent from being able to fully expand; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 9.0x100 mm absolute pro vascular stent was deployed in the pre-dilated, right external iliac via the radial artery access site.After the stent was deployed, the distal end of the stent was narrowed.The physician felt this was a device issue and not related to the lesion itself.An 8.0x80 mm armada 35 balloon dilatation catheter was advanced through the stent lumen to post dilate the absolute pro stent and fully expand the distal end of the stent.A herculink elite stent was also deployed on the distal end of the absolute pro stent to keep it open.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8532157
Report Number2024168-2019-03111
Device Sequence Number11224166
Product Code NIO
UDI-Device Identifier08717648176258
UDI-Public08717648176258
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1012537-100
Device Lot Number7120161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight69